Sharp generalizations of the multilinear Bohnenblust-Hille inequality



Downloads per month over past year

Albuquerque, N. and Bayart, F. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2014) Sharp generalizations of the multilinear Bohnenblust-Hille inequality. Journal of Functional Analysis, 266 (6). pp. 3726-3740. ISSN 0022-1236

[thumbnail of Seoane207elsevier.pdf] PDF
Restringido a Repository staff only


Official URL:


We prove that the multilinear Bohnenblust Hille inequality is a particular case of a quite general family of optimal inequalities.

Item Type:Article
Uncontrolled Keywords:Bohnenblust-Hille inequality; Littlewood's 4/3 inequality; Absolutely summing operators
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:24991
Deposited On:07 Apr 2014 09:15
Last Modified:28 Nov 2016 09:22

Origin of downloads

Repository Staff Only: item control page